Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Pregnant. Noticed whitish/yellowish discharge. Taking Api-nitrofurantoin. Should I be concerned?

Hi there,
I am 29 weeks pregnant on bed rest just noticed a whitish/yellowish discharge on my vagina.. it just stains my panty.. is it leukhorrea... its not itchy but i have a sore on the crack of my butt and today I felt an itch near the opening of my vagina...not scrathing it yet...should i be concerned? Am on Api-nitrofurantoin 100mg 4 times day.
Thank you.
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
During pregnancy the vaginal discharge will increase and that is called as physiological leuchorrhea.
If you are not having symptoms like smell, excessive itching etc. no need to worry.
If any of these symptoms appear better to consult gynecologist once and get examined.
Because any type of infection during pregnancy should be treated carefully.
Keep local area clean and dry as per as the possible, use only luke warm water to clean the area.
For more details you can ask me through:
Take care.

Answered: Thu, 16 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor